Sh:737

Bib entry
@article{Sh:737,
 author = {Goldstern, Martin and Shelah, Saharon},
 title = {{Clones on regular cardinals}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {173},
 number = {1},
 year = {2002},
 pages = {1--20},
 issn = {0016-2736},
 doi = {10.4064/fm173-1-1},
 mrclass = {08A40 (03E04 03E05)},
 mrnumber = {1899044},
 mrreviewer = {\'Agnes Szendrei},
 doi = {10.4064/fm173-1-1},
 note = {\href{https://arxiv.org/abs/math/0005273}{arXiv: math/0005273}},
 arxiv_number = {math/0005273}
}